# SDR CA000530035

- Difficulty date: May 23, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209018
- Condition: Failed
- Location: Filler Oil Stick
- Part time: 70,700 hours, 51,200 cycles
- Component: Turbine Engine O, Pwa, 310958701
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) O-RING ON FILLER NECK STICK WAS DISPLACED AND CAUSED OIL EGRESS.  REPLACED.
